Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What medicine should one take for recurring burning sensation in the vagina ?

i am a 23 yr old girl. sometimes i get burning sensation in the urinary passage area. after going to loo also the burning sensation prevails. I am not able to figure out the reason. what remedy should i take. is it dangerous?
Asked On : Sat, 26 Mar 2011
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
dear p"t
welcome to"HealthcareMagic forum"
urine common in male/female
it may be infection in urinary tract,any injury,lose of body fluid.
chronic feaver,
but if burning during willbe liver function disorder.
Answered: Sat, 26 Mar 2011
  Anonymous's Response
Hi Welcome to Healthcare Magic,
Burning sensation in the urine passage area is a very common problem in females .
The reason for the same are - 1) Local candidial infection for which u can take an antifungal ointment for local application. 2 ) Urinary tract Infection can also cause such complaints , so get a urine examination done to rule it out. 3) At times when u r dehydrated then u can also have such sensation .
So as your symptoms goes , doesnt seem something serious rather you need a gynaecological consultation and go about with the right treatment.
Thank you , hope it was helpful.
Answered: Sat, 26 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor